# SDR 2000UALA00453

- Difficulty date: August 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 41,460 hours, 6,486 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Connector
- Condition: Loose
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FUEL QTY UNRELIABLE.  FLUCTUATED BETWEEN 2000 LBS LOW WITH 10000 LBS IN CTR, BALANCED FUEL.  LATER LEFT TANK INDICATING LBS HIGH.  CHRONIC PROBLEM.  AIRCRAFT REMOVED FROM ETOPS.  *S/D*  THE LEFT MAIN TANK FQIS TANK UNITS AND COMPENSATOR WERE CHECKED FOR SECURITY AND CLEARANCE  AND THE LO-Z CONNECTION TO TANK UNIT 13 (TS 302) WAS FOUND TO BE LOOSE.  AFTER TIGHTENING THE CONNECTION A CAPACITANCE CHECK OF ALL TANK UNITS WAS PERFORMED WITH ALL VALUES WITHIN SPEC.  THE REPAIR WAS ACCOMPLISHED 8/6/00 WITH SYSTEM OPERATION NORMAL TO DATE.
